# SDR AWXA200300537

- Difficulty date: April 24, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 507945164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .1875 INCH CRACK WAS FOUND AT FASTENER HOLE ON L-1 DOOR UPPER INNER SKIN BS 339, STR 9 LT.  MAINTENANCE CUTOUT DAMAGE ON L-1 DOOR UPPER INNER SKIN BS 339, STR 9 LT; FABRICATED A REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-13, PG 1-3 FIG 1.
